# SDR AALA202305044193

- Difficulty date: May 3, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 39,106 hours, 16,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT ROW PLACARD ROW 16DEF MISSING. INSTALLED EMERGENCY EXIT SIGN AT ROW 16DEF IN ACCORDANCE WITH AMM 33-51-01.
